# SDR SWAA2021022244715

- Difficulty date: January 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 986 BETWEEN S-26R AND S-26L AT AFT CARGO COMPARTMENT / REPLACED BRACKET LOC BS 986 BETWEEN S-26R TO S-26L AT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DWG # 417A2106 REV D
